Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diabetic, have laryngitis, brown spots on legs and arms, swelling, pain. What it might be?

Hi, thank you. My name is Lori. I woke up with small brown spots on left arm and leg. left arm and leg also have pain and swelling. I am 34, have mild diabetes, and have been feeling sick the past couple of days and have laryngitis. Any idea what it might be? Should I go to ER or make an appointment with physician?
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query.
Diabetes , if not treated is dangerous. You haven't mentioned the type of diabetes and whether it is genetic or other reason.
Small brown spots over leg and arm, are related to diabetes and these spots may be blisters , which are very common among diabetics.
You should check your blood and urine regularly for diabetes whether it is under control or not.
This is the habit of diabetic patients that they become careless after some time of disease diagnosed .
If these type of blisters ( brown spots ) forms over fingers of leg of hand , please be careful and take full course of disease.
If possible visit a nearby diabetic clinic and they will treat you carefully.
Best of luck for recovery. Dr. HET.
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The exact location is not clear from your description...

Spots appearing all of a sudden may be an allergic rash...
In association with laryngitis, it could be a viral rash...

But that can not account for pain and swelling
With a background of diabetes, it may not be simple...

You should GO to ER../ Better be safe than sorry

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor